# SDR SIMA3561

- Difficulty date: December 21, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 4980 - ON TAKEOFF ROLL, TR1 DISAGREE CAME ON THE EICAS, ABORTED TAKEOFF AND RETURNED TO GATE FOR MAINTENANCE.  MEL''D TR1 SYSTEM.  MAINTENANCE TIGHTENED CANNON PLUG ON T/R STOW SWITCH.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
